# SDR PIDA08017

- Difficulty date: March 30, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 49,153 hours, 28,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 12047
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R2 DOOR INOP.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT ABOVE R2 DOOR IAW 737-200 MM 33-51-101.
